More on \(\delta\) -Interior in Generalized Topological Spaces
Main Article Content
In this paper, we further continue the study of the generalized topologies of the semi regularization \(\tau_\delta\) of a given topology \(\tau\). Also, we characterize the preopen and \(\beta\)-sets of \(\tau_\delta\).
How to Cite
Pankajam, V. ., & Sivaraj, D. . (2022). More on \(\delta\) -Interior in Generalized Topological Spaces. Journal of Advanced Studies in Topology, 2(2), 26–30. Retrieved from http://m-sciences.com/index.php/jast/article/view/30
This work is licensed under a Creative Commons Attribution 4.0 International License.